Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 53, Number 188
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A stable extrapolation method for multidimensional degenerate parabolic problems
Ricardo H. Nochetto PDF
Math. Comp. 53 (1989), 455-470
Approximations for weakly nonlinear evolution equations
Milan Miklavčič PDF
Math. Comp. 53 (1989), 471-484
The weighted particle method for convection-diffusion equations. I. The case of an isotropic viscosity
P. Degond and S. Mas-Gallic PDF
Math. Comp. 53 (1989), 485-507
The weighted particle method for convection-diffusion equations. II. The anisotropic case
P. Degond and S. Mas-Gallic PDF
Math. Comp. 53 (1989), 509-525
Convergence of a shock-capturing streamline diffusion finite element method for a scalar conservation law in two space dimensions
Anders Szepessy PDF
Math. Comp. 53 (1989), 527-545
Stability and convergence of spectral methods for hyperbolic initial-boundary value problems
P. Dutt PDF
Math. Comp. 53 (1989), 547-561
Numerical approximation of minimum norm solutions of $Kf=g$ for special $K$
Glenn R. Luecke PDF
Math. Comp. 53 (1989), 563-569
Collocation methods for nonlinear Volterra integro-differential equations with infinite delay
Hermann Brunner PDF
Math. Comp. 53 (1989), 571-587
Complex variable and regularization methods of inversion of the Laplace transform
D. D. Ang, John Lund and Frank Stenger PDF
Math. Comp. 53 (1989), 589-608
Uniform enclosure of high order of boundary value problems by monotone discretization
Ch. Grossmann and H.-G. Roos PDF
Math. Comp. 53 (1989), 609-617
Estimates of eigenvalues for iterative methods
Gene H. Golub and Mark D. Kent PDF
Math. Comp. 53 (1989), 619-626
Some properties of rank-$2$ lattice rules
J. N. Lyness and I. H. Sloan PDF
Math. Comp. 53 (1989), 627-637
Procedures for estimating the error in Padé approximation
Claude Brezinski PDF
Math. Comp. 53 (1989), 639-648
Numerical results on relations between fundamental constants using a new algorithm
David H. Bailey and Helaman R. P. Ferguson PDF
Math. Comp. 53 (1989), 649-656
The validity of Shapiro’s cyclic inequality
B. A. Troesch PDF
Math. Comp. 53 (1989), 657-664
Effective bounds for the maximal order of an element in the symmetric group
Jean-Pierre Massias, Jean-Louis Nicolas and Guy Robin PDF
Math. Comp. 53 (1989), 665-678
On the computation of the class number of an algebraic number field
Johannes Buchmann and H. C. Williams PDF
Math. Comp. 53 (1989), 679-688
Computing all power integral bases of cubic fields
I. Gaál and N. Schulte PDF
Math. Comp. 53 (1989), 689-696
Computing greatest common divisors and factorizations in quadratic number fields
Erich Kaltofen and Heinrich Rolletschek PDF
Math. Comp. 53 (1989), 697-720
The probability that a random probable prime is composite
Su Hee Kim and Carl Pomerance PDF
Math. Comp. 53 (1989), 721-741
New bound for the first case of Fermat’s last theorem
Jonathan W. Tanner and Samuel S. Wagstaff PDF
Math. Comp. 53 (1989), 743-750
Long chains of nearly doubled primes
Günter Löh PDF
Math. Comp. 53 (1989), 751-759
Reviews and Descriptions of Tables and Books
Math. Comp. 53 (1989), 761-775
Math. Comp. 53 (1989), 777-793